# SDR DALA2016112809360

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 11,017 hours, 3,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND F/C ESCAPE PATH LIGHTING INOPERATIVE. MAINTENANCE RED WIRE AT FIRST ROW NOT FULLY LOCKED IN DISCONNECT. SECURED SAME. ALL EMERGENCY LIGHTS CKS OK.
